Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Started Geodon, off Zyprexa--scott Emme

Posted by SLS on September 30, 2001, at 8:49:44

In reply to Re: Started Geodon, off Zyprexa--scott SLS, posted by Emme on September 30, 2001, at 8:20:58

>
> > Hi Roo.
> >
> > I have yet to hear of someone who cannot avoid the rash-reaction by titrating Lamictal slowly in accordance with the manufacturer's recommendations.
> >
>
> Scott,
> Now you have. Me. It was a small, harmelss rash, though. I liked it otherwise and think it is a good drug. We haven't decided yet about a rechallenge.
>
> Emme


Dear Emme,

I'm sorry that it was you who had to spoil my record!

For me, I noticed that my eyes itched - sort of like an allergy - whenever I raised the dosage. It usually lasted for a day or two. I'm hoping that your reaction is similarly brief.

When titrating Lamictal in the absence of another anticonvulsant mood stabilizer, the increases must be more gradual than the schedule prescribed by the manufacturer and PDR. I had success with the following:

25mg x 2 weeks
50mg x 2 weeks
75mg x 1 week
100mg x 1 week

I guess you'll have to go slower than that. How exactly did you increase the dosage? I am currently taking 300mg. I think 100mg - 200mg is where most people end up. Do you have bipolar disorder? If not, how would you describe the features of your depression?

Thanks.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:79801
URL: http://www.dr-bob.org/babble/20010927/msgs/79937.html